# SDR UPS06847977

- Difficulty date: September 6, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER LE UPPER RIB CRACKED AT XFS 298.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-02-00, 51-1-20D.
